# SDR DALA2019043092743

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 10,767 hours, 3,791 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ENTRY LIGHT ILLUMINATED ON TOUCHDOWN. AFTER CLEARING RUNWAY, F/A PUSHED FIRMLY ON 1L DOOR HANDLE. LIGHT WENT OUT. CORRECTIVE ACTION: T/S REF B737 AMM 52-11. FOUND SENSOR OFF ALIGN. ADJUSTED SENSOR TO OPTIMUM GAP. REF B737 AMM 52-71. OPS CHECK GOOD. (5020342).
